On the growth of meromorphic solutions of difference equation
AbstractWe estimate the order of growth of meromorphic solutions of some linear difference equations and study the relationship between the exponent of convergence of zeros and the order of growth of the entire solutions of linear difference equations.
How to Cite
ChenZ.-X., and LanS.-T. “On the Growth of Meromorphic Solutions of Difference Equation”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 11, Nov. 2016, pp. 1561-70, http://umj.imath.kiev.ua/index.php/umj/article/view/1942.